# SDR NACA2024021000003

- Difficulty date: February 10, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,155 hours, 19,098 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,809 hours, 1,487 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE #25 BLADE SHOWS DAMAGE . BLENDED DAMAGE ON RIGHT ENGINE #25 BLADE IAW CF6-80. BLEND IS WITHIN LIMITS IAW AMM 72-31-02
